# SDR 95ZZZX1402

- Difficulty date: February 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N63NE
- Make and model: Swrngn SA227AC
- Aircraft serial: AC763B
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 2722100035
- Condition: Cracked
- Location: Fs 242
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MSP - DURING MAINTENANCE INSPECTION, FOUND LT LOWER BELT FRAME PN 27-22100-035 AT FS 242 CRACKED AT LOWER CORNER CUT OUT RADIUS.  COMPLETE REPAIR TO THE LOWER BELT FRAME IAW FAIRCHILD SRM.
